# SDR 97ZZZX2870

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96FB
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000094
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 239
- Condition: Failed
- Location: Cabin
- Part time: 7,708 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN BLOWER MOTOR FAN CAME APART CAUSING THE MOTOR TO OVERHEAT AND ULTIMATELY BURN THE BLOWER MOTOR UP.  INSTALL SB 500-21-20.
